[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 2, Number 2 (9-2016) ::
CJP 2016, 2(2): 171-174 Back to browse issues page
Tacrolimus and diabetic ketoacidosis after kidney transplantation in a 15-year-old girl (Case Report)
Hadi Sorkhi *, Morteza Alijanpour, Sahar Sadr Moharrerpour
Non-Communicable Pediatric Diseases Research Center, Health Research Institute, Babol University of Medical Sciences, Babol, IR Iran. , hadisorkhi@yahoo.com
Abstract:   (334 Views)

Tacrolimus is a main drug for induction and maintenance immunosuppression for patients with kidney transplants in many centers. One of important side effect of drug is post-transplant diabetes mellitus. Of course, diabetes ketoacidosis (DKA) is rare. In this report, a 12-year-old girl with DKA was presented after 45 days of kidney transplantation. 

Keywords: Tacrolimus, Children, diabetes ketoacidosis, Kidney Transplantation
Full-Text [PDF 209 kb]   (140 Downloads)    
Type of Study: case report | Subject: Special
* Corresponding Author Address: Babol, Iran
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sorkhi H, Alijanpour M, Sadr Moharrerpour S. Tacrolimus and diabetic ketoacidosis after kidney transplantation in a 15-year-old girl (Case Report). CJP. 2016; 2 (2) :171-174
URL: http://caspianjp.ir/article-1-59-en.html
Volume 2, Number 2 (9-2016) Back to browse issues page
مجله کودکان کاسپین Caspian Journal of Pediatrics
Persian site map - English site map - Created in 0.049 seconds with 788 queries by yektaweb 3430